RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 2(194), Pages 123–171 (Mi umn3132)  

This article is cited in 20 scientific papers (total in 20 papers)

Favard theory

V. V. Zhikov, B. M. Levitan


Full text: PDF file (5279 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:1, 129–180

Bibliographic databases:

UDC: 517.9
MSC: 11K70, 35B15
Received: 25.03.1975

Citation: V. V. Zhikov, B. M. Levitan, “Favard theory”, Uspekhi Mat. Nauk, 32:2(194) (1977), 123–171; Russian Math. Surveys, 32:1 (1977), 129–180

Citation in format AMSBIB
\Bibitem{ZhiLev77}
\by V.~V.~Zhikov, B.~M.~Levitan
\paper Favard theory
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 2(194)
\pages 123--171
\mathnet{http://mi.mathnet.ru/umn3132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470405}
\zmath{https://zbmath.org/?q=an:0363.34042|0378.34049}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 1
\pages 129--180
\crossref{https://doi.org/10.1070/RM1977v032n02ABEH001621}


Linking options:
  • http://mi.mathnet.ru/eng/umn3132
  • http://mi.mathnet.ru/eng/umn/v32/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shubin, “Almost periodic functions and partial differential operators”, Russian Math. Surveys, 33:2 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    2. A. A. Pankov, “Bounded and almost periodic solutions of evolutionary variational inequalities”, Math. USSR-Sb., 36:4 (1980), 519–533  mathnet  crossref  mathscinet  zmath  isi
    3. V. E. Slyusarchuk, “Invertibility of almost periodic $c$-continuous functional operators”, Math. USSR-Sb., 44:4 (1983), 431–446  mathnet  crossref  mathscinet  zmath
    4. Hans Günzler, “On the countability of the spectrum of weakly almost periodic functions”, Seminario Mat e Fis di Milano, 52:1 (1982), 109  crossref  mathscinet  zmath
    5. V. M. Petechuk, “Automorphisms of matrix groups over commutative ring”, Math. USSR-Sb., 45:4 (1983), 527–542  mathnet  crossref  mathscinet  zmath
    6. A. A. Pankov, “Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities”, Math. USSR-Izv., 20:2 (1983), 303–332  mathnet  crossref  mathscinet  zmath
    7. A. A. Pankov, “Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations”, Math. USSR-Sb., 49:1 (1984), 73–86  mathnet  crossref  mathscinet  zmath
    8. Kenneth J Palmer, “On bounded solutions of almost periodic linear differential systems”, Journal of Mathematical Analysis and Applications, 103:1 (1984), 16  crossref
    9. V. E. Slyusarchuk, “Invertibility of nonautonomous functional-differential operators”, Math. USSR-Sb., 58:1 (1987), 83–100  mathnet  crossref  mathscinet  zmath
    10. O. A. Mitina, V. M. Tyurin, “On invertibility of linear partial differential operators in Hölder and Sobolev spaces”, Sb. Math., 194:5 (2003), 733–744  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Rafael Ortega, Massimo Tarallo, “Almost periodic upper and lower solutions”, Journal of Differential Equations, 193:2 (2003), 343  crossref
    12. Sylvia Novo, Rafael Obaya, Ana M. Sanz, “Almost periodic and almost automorphic dynamics for scalar convex differential equations”, Isr J Math, 144:2 (2004), 157  crossref  mathscinet  zmath  isi
    13. Jan Andres, Dušan Bednařík, Karel Pastor, “On the notion of derivo-periodicity”, Journal of Mathematical Analysis and Applications, 303:2 (2005), 405  crossref
    14. Ana I. Alonso, Rafael Obaya, Ana M. Sanz, “A Note on non-autonomous scalar functional differential equations with small delay”, Comptes Rendus Mathematique, 340:2 (2005), 155  crossref
    15. Rafael Ortega, Massimo Tarallo, “Almost periodic linear differential equations with non-separated solutions”, Journal of Functional Analysis, 237:2 (2006), 402  crossref
    16. T CARABALLO, D CHEBAN, “Almost periodic and almost automorphic solutions of linear differential/difference equations without Favard's separation condition. I”, Journal of Differential Equations, 246:1 (2009), 108  crossref
    17. Rong Yuan, “On Favard's theorems”, Journal of Differential Equations, 249:8 (2010), 1884  crossref
    18. Tomás Caraballo, David Cheban, “Almost periodic motions in semi-group dynamical systems and Bohr/Levitan almost periodic solutions of linear difference equations without Favard's separation condition”, Journal of Difference Equations and Applications, 2012, 1  crossref
    19. Massimo Tarallo, “The Favard Separation Condition for Almost Periodic Linear Systems”, J Dyn Diff Equat, 2013  crossref
    20. Juan Campos, Massimo Tarallo, “Almost automorphic linear dynamics by Favard theory”, Journal of Differential Equations, 2013  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:798
    Full text:232
    References:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019